MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CBPB HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CBPB HEAT EXCHANGER
Model Number 5ND3102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest recieved the suspect device on 3/25/2022.The sample was investigated and the leaking was confirmed.The root cause was inferred to be due to insufficient solvent bonding between the bushing and the tubing.Quest will continue to monitor complaint trends.Quest has concluded its investigation.
 
Event or Problem Description
A report was received by quest medical from cox health stating that, during a procedure, the mps 3 nd kit was allegedly leaking.It was further stated that the leak was allegedly coming from the pump cassette.

Brand Name
MPS 3 ND DELIVERY SET
Common Device Name
CBPB HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14115695
Report Number1649914-2022-00006
Device Sequence Number17591213
Product Code DTR
UDI-Device Identifier00634624530348
UDI-Public00634624530348
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model Number5ND3102
Device Lot Number64558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown